# SDR DXTA2025050803407

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N563QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0113
- Aircraft time: 7,800 hours, 5,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERG LIGHT: EMERGENCY BATTERY #4 NOT CHARGED AND DID NOT CHARGE AFTER FOLLOWING THE EMERGENCY LIGHTS FAIL PREFLIGHT TEST PROCEDURES IN THE CESSNA -AFM.  WE RAN APU FOR 2 CYCLES OF 30 MINUTES EACH AND BATTERY DID NOT CHARGE.  CORRECTIVE ACTION: REMOVED THE #1, #2,#3 & #4 EMER. LIGHT PWR SUPPLY DUE TO THE LAV. EMERGENCY POWER PACK NOT CHARGING AND INSTALLED A NEW #1, #2, #3 & #4 EMERGENCY LIGHT POWER SUPPLY IAW THE CE-680A AMM 33-50-06 FUNCTIONAL TEST IS GOOD WITH NO DEFECTS NOTED #1 EMERGENCY LIGHT POWER SUPPLY PN OFF: CBS28-1 SN OFF: 005691 PN ON: 6430028-1 SN ON: D25-12017 #2 EMERGENCY LIGHT POWER SUPPLY PN OFF: CBS28-1 SN OFF: 5934M PN ON: 6430028-1 SN ON: D25-12018 #3 EMERGENCY LIGHT POWER SUPPLY PN OFF: CBS28-1 SN OFF: 1024M PN ON: 6430028-1 SN ON: D25-12015 #4 EMERGENCY LIGHT POWER SUPPLY PN OFF: CBS28-1 SN OFF: 008805 PN ON: 6430028-1 SN ON: D25-12016
